- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 234727, 16 pages
Stability of Various Functional Equations in Non-Archimedean Intuitionistic Fuzzy Normed Spaces
Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
Received 18 May 2012; Revised 25 October 2012; Accepted 9 November 2012
Academic Editor: Seenith Sivasundaram
Copyright © 2012 Syed Abdul Mohiuddine et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [6 citations]
The following is the list of published articles that have cited the current article.
- Syed Abdul Mohiuddine, and Abdullah Alotaibi, “Coupled coincidence point theorems for compatible mappings in partially ordered intuitionistic generalized fuzzy metric spaces,” Fixed Point Theory and Applications, 2013.
- Abdulrahman S Al-Fhaid, and Syed Mohiuddine, “On the Ulam stability of mixed type QA mappings in IFN-spaces,” Advances in Difference Equations, vol. 2013, no. 1, pp. 203, 2013.
- M. Mursaleen, and Khursheed J. Ansari, “Stability Results in Intuitionistic Fuzzy Normed Spaces for a Cubic Functional Equation,” Applied Mathematics & Information Sciences, vol. 7, no. 5, pp. 1677–1684, 2013.
- Mohammed A. Alghamdi, “Stability of Pexiderized Quadratic Functional Equation in Random 2-Normed Spaces,” Journal of Function Spaces, vol. 2015, pp. 1–7, 2015.
- S. A. Mohiuddine, John Michael Rassias, and Abdullah Alotaibi, “Solution of the Ulam Stability Problem for Euler-Lagrange-Jensen k-Cubic Mappings,” Filomat, vol. 30, no. 2, pp. 305–312, 2016.
- Ehsan Movahednia, and Mohammad Mursaleen, “Stability of a Generalized Quadratic Functional Equation in Intuitionistic Fuzzy 2-normed Space,” Filomat, vol. 30, no. 2, pp. 449–457, 2016.